Journal Article

Jefferson's Declaration of Independence in the Spanish Political Tradition

Joaquim Oltra

in Journal of American History

Published on behalf of Organization of American Historians

Volume 85, issue 4, pages 1370-1379
Published in print March 1999 | ISSN: 0021-8723
Published online March 1999 | e-ISSN: 1945-2314 | DOI: https://dx.doi.org/10.2307/2568258

More Like This

Show all results sharing this subject:

  • United States History

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: United States History